# SDR MWEA001320

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,616 hours, 38,770 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 5937563501
- Part serial: SL002
- Condition: Damaged
- Location: Lt Wing Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CATERING TRUCK DAMAGED NR 5 SLAT LEFT WING.  --  MAINTENANCE REMOVED AND REPLACED NR 5 SLAT LEFT WING.
